# SDR A6WR95016

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N880DV
- Make and model: Bag BAE146200A
- Aircraft serial: E2062
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Part number: HC551B0087000
- Condition: Cracked
- Location: Lt Elev A-Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING STRUCTURAL INSPECTION, DETAILED VISUAL INSPECTION OF LT ELEVATOR, LOWER A-FRAME BOLT REVEALED CRACK IN THE THREAD RUN-OUT AREA.  REPLACED BOLT.  (X)
